Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Olfactory disorders due to medicinal drugs: an analysis and review of the literature.
Autore:
Nores, JM; Biacabe, B; Bonfils, P;
Indirizzi:
Univ Paris 05, Hop Raymond Poincare, Serv Med Interne, F-92380 Garches, France Univ Paris 05 Garches France F-92380 ed Interne, F-92380 Garches, France
Titolo Testata:
REVUE DE MEDECINE INTERNE
fascicolo: 11, volume: 21, anno: 2000,
pagine: 972 - 977
SICI:
0248-8663(200011)21:11<972:ODDTMD>2.0.ZU;2-N
Fonte:
ISI
Lingua:
FRE
Soggetto:
TASTE; SMELL; ANOSMIA; DYSGEUSIA; DYSOMIA;
Keywords:
olfactory disorder; drug; side effect;
Tipo documento:
Review
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
34
Recensione:
Indirizzi per estratti:
Indirizzo: Nores, JM Univ Paris 05, Hop Raymond Poincare, Serv Med Interne, F-92380 Garches, France Univ Paris 05 Garches France F-92380 , F-92380 Garches, France
Citazione:
J.M. Nores et al., "Olfactory disorders due to medicinal drugs: an analysis and review of the literature.", REV MED IN, 21(11), 2000, pp. 972-977

Abstract

Introduction. - Olfactory disorders caused by medicinal drug intake are anuncommon occurrence. However, such an etiology should be systematically taken into account and investigated, as olfactory loss may be reversible oncethe particular treatment has been stopped. Current knowledge and key points. -An analysis of the literature shows that of the large number of drugs that are apparently responsible for olfactory disorders, this adverse side effect has in fact only been observed in animal study populations, and no clinical case report has been made on the subject. The real toxicity to man is therefore only hypothetical. Of the 150, 000 cases recorded in the pharmacovigilance centers in France, only 68 havereported olfactory complications (0.05% of cases) and only 22% of the medical files on this disorder reach a satisfactory level of plausibility. Cardiovascular drugs are mainly implicated in the development of olfactory disorders. Of these, certain drugs in particular should be mentioned: conversion enzyme (ACE) inhibitors which are responsible for taste disorders, some betablockers, and a calcium antagonist (a dihydropyridine derivative). Olfactory disorders have also been reported following administration of drugs used in anesthesia, in cancerology, endocrinology (carbimazole), in immunology (interferon), in the treatment of infectious diseases (ciprofloxacine, dioxycycline, terbinafine), and in rheumatology (D-penicillamine). Future prospects and projects. - It is frequently difficult to establish adirect relationship between drug exposure and an olfactory disorder, and it is often not easy to determine with any certainty the causative role of the drug in the development of this disorder. (C) 2000 Editions scientifiques et medicales Elsevier SAS.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 01/12/20 alle ore 10:39:07